Institute of Information Theory and Automation

You are here

Publication details

Liapunov-type inequality for universal integral

Journal Article

Agahi H., Mohammadpour A., Mesiar Radko, Vaezpour M. S.

serial: International Journal of Intelligent Systems vol.27, 10 (2012), p. 908-925

project(s): GAP402/11/0378, GA ČR

keywords: integral inequality, universal integral, Liapunov inequality

preview: Download

abstract (eng):

Several types of inequalities for universal integrals, including versions of Carlson's, Sandor's,etc. type inequalities and Fatou lemma, are introduced and discussed.


bocek: 2012-12-21 16:10